MathSciNet Relay Station
MathSciNet bibliographic data
MR1817088 60K35 (60F05 60J55 82C22)
Landim, C.; Olla, S.; Varadhan, S. R. S. Asymptotic behavior of a tagged particle in simple exclusion processes. Bol. Soc. Brasil. Mat. (N.S.) 31 (2000), no. 3, 241–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement